Stability of the projection of the discriminant to the bifurcation set with applications

J.W. Bruce

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)299-305
JournalBulletin of the London Mathematical Society
Volume18
Issue number3
DOIs
Publication statusPublished - 1986

Cite this

@article{ecaa7349c7044375855463f88bdc9831,
title = "Stability of the projection of the discriminant to the bifurcation set with applications",
author = "J.W. Bruce",
year = "1986",
doi = "10.1112/blms/18.3.299",
language = "English",
volume = "18",
pages = "299--305",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",
number = "3",

}

Stability of the projection of the discriminant to the bifurcation set with applications. / Bruce, J.W.

In: Bulletin of the London Mathematical Society, Vol. 18, No. 3, 1986, p. 299-305.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Stability of the projection of the discriminant to the bifurcation set with applications

AU - Bruce, J.W.

PY - 1986

Y1 - 1986

UR - http://blms.oxfordjournals.org/content/18/3/299.full.pdf

U2 - 10.1112/blms/18.3.299

DO - 10.1112/blms/18.3.299

M3 - Article

VL - 18

SP - 299

EP - 305

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

IS - 3

ER -